# SDR FDEA201908282034

- Difficulty date: August 28, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 83,831 hours, 20,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA76211
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE CENTER LANDING GEAR COMPARTMENT LEFT WEB,   FOUND THE WEB CRACKED.   REPAIRED PER EA 1-5310-T0349128 PART 1, THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
